# SDR DALA2024102110278

- Difficulty date: October 16, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N325DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55272
- Aircraft time: 1,632 hours, 747 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR WILL NOT ARM. T/S PER A220 E-FIM. PER SOLUTION ID 1-16024 EOAM LEVER OVER CENTERED POSITIONED EOAM TO NORMAL POSITION. OKAY FOR SERVICE. (LP# 6687522)
